Dynamic programming with bivalent variables
Matematički vesnik, Tome 18 (1966) no. 2, p. 87
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
49L20
@article{MV_1966_18_2_a2,
author = {P. L. Ivanescu},
title = {Dynamic programming with bivalent variables},
journal = {Matemati\v{c}ki vesnik},
pages = {87 },
year = {1966},
volume = {18},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1966_18_2_a2/}
}
P. L. Ivanescu. Dynamic programming with bivalent variables. Matematički vesnik, Tome 18 (1966) no. 2, p. 87 . http://geodesic.mathdoc.fr/item/MV_1966_18_2_a2/